# SDR SWIA200414222

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR38 - FR40 AT YR 479 OMEGA BEAM IS CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.     REPAIRED IAW EMB EO IC2004-120/5465.
